# SDR AALA20071152

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Mislocated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MIA - SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21H AFT HAS RED LENS INSTEAD OF CLEAR.  REPLACED RED LENS WITH CLEAR LENS FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT 21H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
